# SDR UPS97822539

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 577327557
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYP-D, STA 680 LBL44 SEAT TRACK SUPPORT FITTING IS CRACKED AT TOP.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 53-7-3.
